Pacific Journal of Mathematics

Generalized modular symbols and relative Lie algebra cohomology.

Avner Ash and David Ginzburg

Article information

Source
Pacific J. Math., Volume 175, Number 2 (1996), 337-355.

Dates
First available in Project Euclid: 6 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102353148

Mathematical Reviews number (MathSciNet)
MR1432835

Zentralblatt MATH identifier
0865.11044

Subjects
Primary: 11F67: Special values of automorphic $L$-series, periods of modular forms, cohomology, modular symbols

Citation

Ash, Avner; Ginzburg, David. Generalized modular symbols and relative Lie algebra cohomology. Pacific J. Math. 175 (1996), no. 2, 337--355. https://projecteuclid.org/euclid.pjm/1102353148


Export citation

References

  • [A] A. Ash, Non-minimal modular symbols for GL(n), nv. Math., 91 (1988), 483-491.
  • [AG] A. Ash and D. Ginzburg, p-adic L-functions for GL(2n), Inv. Math., 116 (1994), 27-73.
  • [AGR] A. Ash, D. Ginzburg and S. Rallis, Vanishing periods of cusp forms over modular symbols, Math. Ann., 296 (1993), 709-723.
  • [B] A. Borel, Sur la cohomologiedes espaces fibres principaux et des espaces homogenes de groupes de Lie compacts, Ann. Math., 57(2) (1953), 115-207.
  • [H] S. Helgason, Groups and geometric analysis: integral geometry, invariant operators and spherical functions, Academic Press, Orlando, 1984.
  • [Hu] J. Humphreys, Introduction to Lie algebras and representation theory, Springer, New York, 1980.
  • [P-Sr] I. Piatetski-Shapiro and S. Rallis, Rankin Triple L-functions, Comp. Math., 51 (1984), 333-399.
  • [RS] J. Rohlfs and J. Schwermer, Intersection numbers of special cycles, J.A.M.S., 6 (1993), 755-778.
  • [S] B. Speh, Unitary representations of GL(n,19) with nontriial (g, K)-cohomology, Inv. Math., 71 (1983), 443-465.
  • [V] D. Vogan, Unitarizability of certain series of representations, Ann. Math., 120 (1984), 141-187.
  • [VZ] D. Vogan and G. Zuckerman, Unitary representations with non-zero cohomology, Comp. Math., 53 (1984), 51-90.
  • [W] N. Wallach, On the unitarizability of derivedfuctor modules, Inv. Math., 78 (1984), 131-141.